Periodic solutions of Evolution Variational Inequalities : a method of guiding functions - Université de Limoges Accéder directement au contenu
Article Dans Une Revue Chinese Annals of Mathematics - Series B Année : 2009

Periodic solutions of Evolution Variational Inequalities : a method of guiding functions

Résumé

This paper focuses on a part of the presentation given by the third author at the Shanghai Forum on Industrial and Applied Mathematics (Shanghai 2006). It is related to the existence of a periodic solution of evolution variational inequalities. The approach is based on the method of guiding functions.
Fichier principal
Vignette du fichier
Adly_Chinese.pdf (197.12 Ko) Télécharger le fichier
Origine : Fichiers produits par l'(les) auteur(s)
Loading...

Dates et versions

hal-01900177 , version 1 (21-10-2018)

Identifiants

  • HAL Id : hal-01900177 , version 1

Citer

Samir Adly, Daniel Goeleven, Michel Théra. Periodic solutions of Evolution Variational Inequalities : a method of guiding functions. Chinese Annals of Mathematics - Series B, 2009, 30 (3), pp.261-272. ⟨hal-01900177⟩
219 Consultations
156 Téléchargements

Partager

Gmail Facebook X LinkedIn More